# SDR 07FDEA00787

- Difficulty date: March 13, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 41,124 hours, 17,452 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53777250
- Condition: Corroded
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND HEAVY CORROSION ON STRINGER P30 RT BETWEEN C33 AND C34.  REPAIR IS PERFORMED IAW RAS/DABRE/7007241/2006 ISSUE:A (EA 6-5314-103372).
